Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On cyclic numbers of one-dimensional compact sets


Author: W. A. Wilson
Journal: Trans. Amer. Math. Soc. 34 (1932), 263-273
MSC: Primary 54F50; Secondary 54D30
MathSciNet review: 1501638
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F50, 54D30

Retrieve articles in all journals with MSC: 54F50, 54D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501638-2
PII: S 0002-9947(1932)1501638-2
Article copyright: © Copyright 1932 American Mathematical Society